MathSciNet Relay Station
MathSciNet bibliographic data
MR2097894 11F70 (11F80)
Bellaïche, Joël; Chenevier, Gaëtan Formes non tempérées pour $\rm U(3)$ et conjectures de Bloch-Kato. (French) [Non-tempered forms for $\rm U(3)$ and Bloch-Kato conjectures] Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 4, 611–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement